# SDR CA130715017

- Difficulty date: July 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 214B-1
- Aircraft time: 10,885 hours
- Engine: Lyc T5508D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 216062021
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PART WAS RECEIVED AS AN O/H UNIT AND INSTALLED.  ABILITY TO MAINTAIN DESIRED RPM WITHIN LIMITS DEGRADED QUICKLY.  FINAL TEST FLIGHTS HAD MINOR SURGING AND HUNTING NOTED.  ON REMOVAL, NOTED FUEL LEAKS IN THE DRIVE SPLINE, 2 SEALS, WASHING OUT THE GREASE SPLINES.  ALSO NOTED, ASSY SPLIT LINES HAD FUEL SEEPAGE/LEAKAGE SIGNIFICANT ENOUGH TO CAUSE DRIPS. UNIT WAS REMOVED FORM THE ACFT, TO BE FORWARDED TO APPROVED SHOP. SERVICEABLE UNIT INSTALLED AND ACFT RETURNED TO SERVICE.
